I've been dealing with acne since I was twelve. I recently just after my wedding started to break out pretty bad... (thank god for clear skin on my wedding day!!!) I started to break out on my honeymoon in Cancun. I was preparing myself to break out because I was in a humid climate and I come from a very dry climate. Usually I get red bumps and cysts but on my honeymoon they were white heads
Ever since my honeymoon I have had deep dark red spots that remained after my zits (and ongoing breakouts). This usually happens with me and they fade over time (a year usually) with the only thing to help is tanning and Finacea. I guess I just had it and postponed going to the dermo because I am so frustrated being put on different medications and them working/not working and having to go back... frustrated with myself that I didn't go in sooner.
I went to my dermo three weeks ago and she prescribed me Finacea and Spironolactone. The reason she prescribed me Spironolactone was because I told her I believed that I have a hormone imbalance. My body fat percentage is 13 percent all the time. Even when I haven't worked out for months (an athletic womans body fat percentage is 12 percent). I believe this is because I have a high testosterone level. I also am not regular and don't have a period every month. I haven't had one since I was sixteen and I am 23 (sorry if TMI).
The only things that have helped me in the past have been Finacea and tanning. I know tanning is a complete NO NO but it is the only thing that helps with all my acne because I have it on my back as well. The blue light from the beds really help my skin. I do it in moderation and it always clears everything I have. I wanted to avoid it this time though but I am really struggling..... I believe that the Spironolactone is causing me to break out more... I never break out on my neck and have started too. I am getting new zits on my face everyday that turn into white heads. Its extremely frustrating .. I know that the Finacea is working because my post red marks are fading (even though that shit BURNS!). Why am I still breaking out this bad while I am on this pill? I know that it can't be bringing everything to the surface because this pill is for hormones... The Finacea might be because I use it on my face but why am I breaking out in places I never have before and why is it getting worse?
My questions for anyone is
What are peoples experience with Spironolactone? Finacea? Hormonal imbalance?
Does anyone have a similar experience as mine?
Any helpful suggestions?
Thanks so much!!!